# SDR CALA2025070206152

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 129,941 hours, 20,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 2L WAS DIFFICULT TO DISARM. DOOR L2 SLIDE ARMING MECHANISM INSPECTED DEBRIS CLEARED FROM THE LOWER FITTING. DOOR ARMING NORMALLY UPON SEVERAL ATTEMPTS. AIRCRAFT FIT FOR FLIGHT
